Capelli identities and nilpotence of the radical of a finitely generated PI-algebra
Doklady Akademii Nauk, Tome 255 (1980) no. 4, pp. 793-797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_4_a4,
author = {A. R. Kemer},
title = {Capelli identities and nilpotence of the radical of a finitely generated {PI-algebra}},
journal = {Doklady Akademii Nauk},
pages = {793--797},
year = {1980},
volume = {255},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_4_a4/}
}
A. R. Kemer. Capelli identities and nilpotence of the radical of a finitely generated PI-algebra. Doklady Akademii Nauk, Tome 255 (1980) no. 4, pp. 793-797. http://geodesic.mathdoc.fr/item/DAN_1980_255_4_a4/